# SDR SWAA2021062886880

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,947 hours, 27,426 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VAPOR BARRIER HAS A CRACK MEASURING 3' ; LEFT VAPOR BARRIER HAS A CRACK MEASURING 7' / [01] ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2  PAR . 2. C [4] B  DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY .; [02] INSPECTED PER SRM 57-10-10-1A-2
